T-Chromium and exercice
Apr 11, 2008
hi ! I'm writing from Argentina. I'm HIV + since 1989 and I remain healthy (VL undetectable and CD4 over 500) under HAART. I train at the gym 3/4 times a week but I'd like to avoid aerobics. A Sport's Doctor suggest me to take T-Cromium (Tripicolinato de Cromo) so that would take my sugar blood levels down and the energy will be taken from mi fat deposits while I train. Could that have undesirable side effects ? Or as far as I take on tablet a day?
Thanx a lot !!!
Response from Mr. Vergel
The information on chromium picolinate and fat loss is very conflicting out there. Depending on the study, I have read about great results or no results at all. It is meant to improve insulin sensitivity, but concerns about potential liver toxicity have shown up here and there.
I took the supplement myself for months and saw no improvements in visceral fat, but that is only my anecdotal information.
Do you have high blood glucose?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Getting Head Worried I Have HIV
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Sore On Mouth After Sucking Penis Worried I Have HIV
- Does Genital Warts Virus Ever Go Away?
- What Kind Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat?
- 20 Months Negative Persistent Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.